# SDR COEA0743821

- Difficulty date: August 17, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Support
- Part number: S2728175600400
- Condition: Corroded
- Location: Rudder Trim Tab
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  LEVEL 2 CORROSION ON TRIM TAB BELL CRANK SUPPORT.  REPLACED BELL CRANK SUPPORT.  WO 72242 NR 200082.  (K)
